Journal of Symplectic Geometry

Volume 10 (2012)

Number 4

Noncommutative integrability and action–angle variables in contact geometry

Pages: 535 – 561

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n4.a3

Author

Božidar Jovanovic (Mathematical Institute, Serbian Academy of Sciences and Arts, Belgrade, Serbia)

Abstract

We introduce a notion of the noncommutative integrability within a framework of contact geometry.

Keywords

noncommutative integrability, α-complete foliations, isotropic foliations, contact flows, action-angle coordinates

2010 Mathematics Subject Classification

37J35, 37J55, 53D35

Full Text (PDF format)